Alert archive / Oklahoma / Flash Flood Warnings in 2019
Flash Flood Warning 15, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 20, 2019, 8:49 PM CDT for 7 counties in Oklahoma. It was in force for 6 hr. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2019, 8:49 PM CDT (01:49 UTC)
- Expired
- May 21, 2019, 2:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Creek County, OK, Mayes County, OK, Osage County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 40 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 8:54 PM CDT | FLASH FLOOD | Owasso, OK | STREET FLOODING AT 86TH ST NORTH AND 145TH E AVE. |
| May 20, 9:18 PM CDT | FLASH FLOOD | 3 Nw Collinsville, OK | MEMORIAL DRIVE NORTH OF HIGHWAY 20 IMPASSIBLE. |
| May 20, 9:18 PM CDT | FLASH FLOOD | 3 Nw Collinsville, OK | MEMORIAL DRIVE NORTH OF HIGHWAY 20, NORTHWEST OF COLLINSVILLE IS IMPASSABLE. OVER A FOOT OF WATER OVER THE ROADWAY AND FLOWING SWIFTLY, AND RISING RAPIDLY. |
| May 20, 9:36 PM CDT | FLASH FLOOD | Sperry, OK | STREET FLOODING ON OSAGE DRIVE FROM 96TH ST N TO 106TH ST N IN SPERRY. |
| May 20, 9:43 PM CDT | FLASH FLOOD | Skiatook, OK | FLOODING NEAR PERRIER DRIVE AND TALL CHEIF STREET. WATER HAS GOTTEN INTO OCCUPIED STRUCTURES. |
| May 20, 10:25 PM CDT | FLASH FLOOD | Pryor, OK | MAJOR FLOODING IN PRYOR ON HIGHWAY 69, AND ON GRAHAM AVE EAST OF HIGHWAY 69. |
| May 20, 10:51 PM CDT | FLASH FLOOD | 4 Nnw Inola, OK | REPORTED A FOOT OR MORE OF WATER OVER HIGHWAY 88 IN SEVERAL PLACES. RECOMMENDED FOR CLOSURE. |
| May 20, 11:07 PM CDT | FLASH FLOOD | 3 Nnw Broken Arrow, OK | CREEK OVERFLOWING. |
| May 20, 11:10 PM CDT | FLASH FLOOD | Collinsville, OK | MAJOR STREET FLOODING IN TOWN. |
| May 20, 11:10 PM CDT | FLASH FLOOD | Owasso, OK | MAJOR STREET FLOODING ACROSS OWASSO. |
| May 20, 11:25 PM CDT | FLASH FLOOD | 4 N Tulsa, OK | ROADWAY COMPLETELY FLOODED AT 41ST NORTH AND LEWIS AVE. |
| May 20, 11:25 PM CDT | FLASH FLOOD | Claremore, OK | MAJOR STREET FLOODING IN CLAREMORE. SOCIAL MEDIA REPORT RELAYED BY MEDIA, WITH PICTURE. |
| May 20, 11:28 PM CDT | FLASH FLOOD | 3 Ne Oneta, OK | MAJOR STREET FLOODING. |
| May 20, 11:31 PM CDT | FLASH FLOOD | 6 N Tulsa, OK | TURLEY FD CONDUCTING WATER RESCUE AT 66TH ST NORTH AND LEWIS AVE. MULTIPLE STREET CLOSURES IN TURLEY DUE TO HIGH WATER. |
| May 20, 11:51 PM CDT | FLASH FLOOD | Pryor, OK | HIGHWAY 69 AND PARK ST IN PRYOR CLOSED DUE TO FLOODING. |
| May 21, 12:19 AM CDT | FLASH FLOOD | 2 N Mounds, OK | WEST 181ST STREET JUST EAST OF ALT HIGHWAY 75 NORTH OF MOUNDS IS IMPASSABLE DUE TO HIGH WATER. |
| May 21, 1:38 AM CDT | FLOOD | 4 Ne Owasso, OK | INTERSECTION OF E 106TH STREET NORTH AND N 145TH EAST AVE IS IMPASSABLE DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3095 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 733 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 420 m²/s²
- 0-3 km storm-relative helicity
- 523 m²/s²
- Significant tornado parameter
- 10.8
- Supercell composite
- 43.6
The text
As transmitted.
326
WGUS54 KTSA 210149
FFWTSA
OKC037-097-113-117-131-143-145-210745-
/O.NEW.KTSA.FF.W.0015.190521T0149Z-190521T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
849 PM CDT Mon May 20 2019
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Rogers County in northeastern Oklahoma...
Southeastern Osage County in northeastern Oklahoma...
Creek County in northeastern Oklahoma...
Western Mayes County in northeastern Oklahoma...
Northern Wagoner County in northeastern Oklahoma...
Southeastern Pawnee County in northeastern Oklahoma...
Tulsa County in northeastern Oklahoma...
* Until 245 AM CDT.
* At 847 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. One to two inches of rain fell
across portions of this area earlier today, and additional heavy
rainfall is approaching the area. Flash flooding is expected to
begin shortly.
* Some locations that may experience flooding include...
Tulsa... Broken Arrow...
Sand Springs... Claremore...
Bristow... Pryor...
Owasso... Bixby...
Sapulpa... Jenks...
Glenpool... Coweta...
Pryor Creek... Skiatook...
Catoosa... Collinsville...
Verdigris... Mannford...
Drumright... Chouteau...
Additional rainfall amounts of 2 to 4 inches are possible in the
warned area.
This includes Interstate 44 between mile markers 178 and 269.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3616 9662 3616 9646 3643 9601 3642 9581
3644 9581 3645 9543 3651 9520 3608 9521
3586 9602 3586 9619 3581 9620 3569 9661
$$1 follow-up statement
914
WGUS74 KTSA 210302
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
1002 PM CDT Mon May 20 2019
OKC037-097-113-117-131-143-145-210745-
/O.CON.KTSA.FF.W.0015.000000T0000Z-190521T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rogers OK-Osage OK-Creek OK-Mayes OK-Wagoner OK-Pawnee OK-Tulsa OK-
1002 PM CDT Mon May 20 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
ROGERS...SOUTHEASTERN OSAGE...CREEK...WESTERN MAYES...NORTHERN
WAGONER...SOUTHEASTERN PAWNEE AND TULSA COUNTIES...
At 959 PM CDT, emergency management and trained spotters reported
flash flooding across much of the warned area, including reports of
water entering structures in Skiatook and impassable roadways in the
Sperry and Owasso areas. Two to three inches of rain have fallen.
Flash flooding is expected to continue.
Some locations that may experience flooding include...
Tulsa... Broken Arrow...
Sand Springs... Claremore...
Bristow... Pryor...
Owasso... Bixby...
Sapulpa... Jenks...
Glenpool... Coweta...
Pryor Creek... Skiatook...
Catoosa... Collinsville...
Verdigris... Mannford...
Drumright... Chouteau...
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
This includes Interstate 44 between mile markers 178 and 269.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 3616 9662 3616 9646 3643 9601 3642 9581
3644 9581 3645 9543 3651 9520 3608 9521
3586 9602 3586 9619 3581 9620 3569 9661
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 20, 6:49 PM CDT, 2 hours earlier.
Area forecast discussion, May 20, 6:49 PM CDT, 2 hours before
Area Forecast Discussion National Weather Service Tulsa OK 649 PM CDT Mon May 20 2019 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Widespread showers and thunderstorms will occur at the northeast Oklahoma sites overnight, with more isolated convection elsewhere. A squall line will then sweep through the area Tuesday morning into early afternoon. Mainly MVFR to low VFR conditions will prevail, with some lower conditions in storms. All sites will become VFR later Tuesday afternoon. LLWS will be mentioned at KFSM overnight into Tuesday morning. && .PREV DISCUSSION... /Issued 231 PM CDT Mon May 20 2019/ ..A few strong tornadoes possible this afternoon/evening... ..Significant flash flooding likely across NE OK into tonight... DISCUSSION... Warm front currently located near a Drumright, Bixby, Inola line. Elevated strong convection continues north of the front with mainly a large hail/heavy rainfall threat. Atmosphere is very unstable along and south of boundary and a few isolated supercells are still expected to develop near warm front and/or south in the warm sector. All modes of severe weather are possible, including a few strong tornadoes. In addition, very heavy rainfall expected in the stronger storms overnight with a significant flooding threat, especially north of I-44 and west of highway 75. Numerous rivers are forecast to go into flood based on the forecast rainfall amounts expected through Tuesday across the northern basins. Thunderstorms over western/central Oklahoma should become more linear with time overnight, moving into eastern Oklahoma late tonight. Very strong low level wind fields are expected and QLCS tornadoes and damaging downburst winds will remain possible. The severe threat will likely persist as convective line pushes east into far eastern Oklahoma and northwest Arkansas during the day Tuesday with additional surface heating. The main thunderstorm line is forecast to move east of northwest Arkansas by mid afternoon with the severe threat ending. Strong upper high will build over the southeast CONUS mid to late week. Short waves embedded in stronger southwest flow aloft will continue to support scattered showers and thunderstorms, with the best chance remaining over northeast Oklahoma. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flash Flood Watch through Tuesday evening for OKZ054>074. AR...Flash Flood Watch through Tuesday evening for ARZ001-002-010-011. && AVIATION.....05
Hazardous weather outlook, May 20, 4:58 PM CDT, 3 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 458 PM CDT Mon May 20 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-211030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 458 PM CDT Mon May 20 2019 ...Significant Severe Weather Likely Including Strong Tornadoes... ...Life Threatening Flooding Possible This Evening and Overnight... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Significant. AREA...Eastern Oklahoma and western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...West of Highway 75 in eastern Oklahoma. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Northeast Oklahoma and Northwest Arkansas. FLASH FLOOD. RISK...Elevated. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Critical. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...North of I-40 . DISCUSSION... Conditions remain favorable for significant severe weather including the potential for strong or violent tornadoes and damaging winds. Supercell storms have developed across western and central Oklahoma this afternoon, and these storms will build into eastern Oklahoma early this evening. These storms may interact with a stationary boundary from near Miami to Pawnee in northeast Oklahoma, which will enhance the tornadic potential. The risk of supercells will continue into the evening hours and possibly spread eastward through western Arkansas. A brief lull in severe weather is possible toward the early morning hours on Tuesday, however a line of storms is expected to re-intensify while spreading eastward. This line of storms is likely to move into eastern Oklahoma after 3 AM with potential for leading edge tornadoes and locally damaging winds. Significant flooding is likely to develop through tonight, especially across portions of eastern Oklahoma. Flash flooding will develop quickly due to the saturated soils, and there remains potential for life threatening flooding across portions of northeast Oklahoma where recent excessive rains have fallen. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. WEDNESDAY through SUNDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Severe weather is likely to be ongoing Tuesday morning as the line of storms advances eastward. The risk for tornadoes and locally damaging winds will continue. Any additional heavy rainfall will further worsen any ongoing flooding. Flooded roadways are likely to remain an issue for several days as waters will be slow to recede. Thunderstorm chances continue through the week, however an organized severe weather threat is not apparent at this time. EMERGENCY MANAGEMENT PLANNING STATEMENT... Weather warnings highlighting significant severe potential are likely this evening. The severe weather risk will remain present through Tuesday morning. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, May 20, 8:06 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
806 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM FLASH FLOOD HOMINY 36.41N 96.39W
05/20/2019 OSAGE OK EMERGENCY MNGR
REPORT OF FLOODING ON MULTIPLE CITY STREETS, INCLUDING
HIGHIWAY 99 SOUTH, AND INTERSECTION OF HIGHWAYS 99 AND
20.
&&
JDSLocal storm report, May 20, 8:15 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
815 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM FLASH FLOOD PAWHUSKA 36.67N 96.34W
05/20/2019 OSAGE OK TRAINED SPOTTER
4 FEET OF WATER INUNDATING LYNN AVENUE. FIRE DEPARTMENT
FLOODED.
&&
CASLocal storm report, May 20, 8:20 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM FLASH FLOOD 1 SE CLEVELAND 36.30N 96.45W
05/20/2019 PAWNEE OK PUBLIC
STREET FLOODING SOUTHEAST OF CLEVELAND.
&&
JDSLocal storm report, May 20, 8:30 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
830 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM FLASH FLOOD 3 E BARTLESVILLE 36.75N 95.93W
05/20/2019 WASHINGTON OK PUBLIC
STREET FLOODING EAST OF BARTLESVILLE.
&&
JDSLocal storm report, May 20, 8:39 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
839 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM FLASH FLOOD BARTLESVILLE 36.75N 95.98W
05/20/2019 WASHINGTON OK STORM CHASER
NUMEROUS STREETS FLOODED IN BARTLESVILLE. SOCIAL MEDIA
REPORT WITH PICTURE.
&&
JDSSpecial weather statement, May 20, 8:42 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
842 PM CDT Mon May 20 2019
OKZ066-070-071-210230-
Muskogee OK-Okmulgee OK-McIntosh OK-
842 PM CDT Mon May 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCINTOSH...
NORTHWESTERN MUSKOGEE AND SOUTHEASTERN OKMULGEE COUNTIES UNTIL 930 PM
CDT...
At 841 PM CDT, a strong thunderstorm was located 6 miles south of
Henryetta, moving northeast at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations in or near the path include...
Okmulgee... Henryetta...
Morris... Dewar...
Schulter... Boynton...
Grayson... Hoffman...
Bald Hill... Hitchita...
Eram...
This includes Interstate 40 in Oklahoma between mile markers 236 and
251.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and east central Oklahoma. A Tornado Watch also remains in effect
until 100 AM CDT for southeastern and east central Oklahoma.
LAT...LON 3574 9596 3574 9558 3532 9582 3533 9598
3537 9598 3538 9603
TIME...MOT...LOC 0141Z 203DEG 27KT 3535 9594
69The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:43 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 47 min |
| May 20, 8:03 PM CDT | Tornado Warning | TSA | Creek, Pawnee | 42 min |
| May 20, 8:23 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Tulsa, Washington | 52 min |
| May 20, 8:39 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa, Rogers | 66 min |
| May 20, 8:42 PM CDT | Special Weather Statement | TSA | Okmulgee | 48 min |
| May 20, 8:46 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Osage, Pawnee, Rogers, Tulsa and 2 more | 59 min |
| May 20, 9:06 PM CDT | Tornado Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 39 min |
| May 20, 9:06 PM CDT | Tornado Warning | TSA | Creek, Osage, Tulsa | 24 min |
| May 20, 9:39 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 40 min |
| May 20, 9:45 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 60 min |
| May 20, 9:57 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 63 min |
| May 20, 9:58 PM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes | 3 hr |
| May 20, 10:07 PM CDT | Tornado Warning | TSA | Okmulgee, Tulsa, Wagoner | 38 min |
| May 20, 10:08 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Wagoner | 52 min |
| May 20, 10:32 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 43 min |
| May 20, 10:41 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes | 49 min |
| May 20, 11:14 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee, Tulsa, Washington | 6 hr |
| May 20, 11:17 PM CDT | Special Weather Statement | TSA | Mayes, Okmulgee, Wagoner | 58 min |
| May 20, 11:23 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 37 min |
| May 20, 11:36 PM CDT | Special Weather Statement | TSA | Delaware | 24 min |
| May 20, 11:44 PM CDT | Flash Flood Warning | TSA | Mayes, Osage, Rogers, Tulsa, Wagoner | 6 hr |
| May 21, 12:32 AM CDT | Special Weather Statement | TSA | Creek | 28 min |
| May 21, 12:36 AM CDT | Areal Flood Warning | TSA | Osage | 12 hr |
| May 21, 12:57 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes | 6 hr |
| May 21, 1:05 AM CDT | Flash Flood Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 6 hr |
| May 21, 1:38 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 27 min |
| May 21, 1:44 AM CDT | Special Weather Statement | TSA | Tulsa | 31 min |
| May 21, 2:12 AM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| May 21, 2:38 AM CDT | Flash Flood Warning | TSA | Creek, Tulsa | 6 hr |
| May 21, 2:42 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 6 hr |
| May 21, 2:48 AM CDT | Special Weather Statement | TSA | Tulsa | 27 min |
| May 21, 4:25 AM CDT | Special Weather Statement | TSA | Osage | 50 min |
| May 21, 4:51 AM CDT | Flash Flood Warning | TSA | Osage | 6 hr |
| May 21, 4:59 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 46 min |
| May 21, 5:07 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee, Tulsa, Washington | 6 hr |
| May 21, 5:24 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 51 min |
| May 21, 5:27 AM CDT | Flash Flood Warning | TSA | Mayes, Osage, Rogers, Tulsa, Wagoner | 6 hr |
| May 21, 6:00 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Muskogee, Okfuskee, Okmulgee, Osage and 4 more | 60 min |
| May 21, 6:17 AM CDT | Tornado Warning | TSA | Rogers, Tulsa | 43 min |
| May 21, 6:18 AM CDT | Tornado Warning | TSA | Osage | 17 min |
| May 21, 6:21 AM CDT | Special Weather Statement | TSA | McIntosh | 54 min |
| May 21, 6:43 AM CDT | Tornado Warning | TSA | Mayes, Nowata, Rogers, Tulsa, Washington | 47 min |
| May 21, 6:53 AM CDT | Flash Flood Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 3 hr |
| May 21, 6:53 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Wagoner, Washington | 67 min |
| May 21, 7:03 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Pittsburg and 1 more | 57 min |
| May 21, 7:24 AM CDT | Tornado Warning | TSA | Craig, Mayes, Rogers | 25 min |
| May 21, 7:27 AM CDT | Tornado Warning | TSA | Pittsburg | 48 min |
| May 21, 7:33 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 57 min |
| May 21, 7:52 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 3 hr |
| May 21, 7:54 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Pittsburg, Pushmataha | 66 min |
| May 21, 7:59 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 46 min |
| May 21, 8:34 AM CDT | Special Weather Statement | TSA | Delaware | 56 min |
| May 21, 8:39 AM CDT | Areal Flood Warning | TSA | Creek, Tulsa | 24 hr |
| May 21, 8:42 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 63 min |
| May 21, 8:43 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Sequoyah | 47 min |
| May 21, 8:49 AM CDT | Areal Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 24 hr |
| May 21, 8:57 AM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 18 min |
| May 21, 9:02 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 58 min |
| May 21, 9:07 AM CDT | Special Weather Statement | TSA | Choctaw | 53 min |
| May 21, 9:14 AM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Mayes | 3 hr |
| May 21, 9:40 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha, Sequoyah | 65 min |
| May 21, 9:43 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 62 min |
| May 21, 10:26 AM CDT | Areal Flood Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 24 hr |
| May 21, 10:40 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 65 min |
| May 21, 10:54 AM CDT | Areal Flood Warning | TSA | Osage, Pawnee, Tulsa, Washington | 24 hr |
| May 21, 11:25 AM CDT | Areal Flood Warning | TSA | Cherokee, Creek, Delaware, Mayes, Osage, Rogers and 2 more | 24 hr |
| May 21, 11:29 AM CDT | River Flood Warning | TSA | Tulsa | 5 hr |
| May 21, 12:07 PM CDT | River Flood Warning | TSA | Tulsa | 11 days |
| May 21, 12:07 PM CDT | River Flood Warning | TSA | Muskogee, Wagoner | 12 days |
| May 21, 2:00 PM CDT | Flash Flood Warning | TSA | Mayes | 24 hr |
| May 21, 2:08 PM CDT | Flash Flood Warning | TSA | Mayes, Wagoner | 24 hr |
| May 21, 2:56 PM CDT | River Flood Warning | TSA | Sequoyah | 17 days |
Nearby
Flash Flood Warnings in Oklahoma, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.